# SDR 2004UALA01241

- Difficulty date: December 20, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31096201
- Part serial: 0415
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LOWER TUBE, BOTH SUPPORT LEGS AT THE FRONT END ON UPPER SIDE, OPPOSITE ASPIRATOR, LEAKING.  LEAKING ON MITERED CORNER AT BUMPER TUBE ON ASPIRATOR SIDE IN FRONT.  SLIDE FAILED AIR RETENTION TEST.  LEAKAGE WAS FOUND AT SEAMS.  POROSITY WAS FOUND NEAR SEAMS.  ABRASION ON ONE SEAM CONTRIBUTED TO LEAKAGE.
